# SDR A6WA201311304403

- Difficulty date: November 30, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 26,457 hours, 25,333 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCESS PANEL 540CT CUT OUT LANDING HAS CORROSION.  REMOVED CORROSION REOPENED & RESTORED PROTECTIVE FINISH OF REWORKED AREAS IAW REO 601R-57-21-2051 REV-.
